# SDR COMA0260611

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 19,749 hours, 19,156 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5883 LEFT WING ANTI-ICE DUCT WARNING MESSAGE.COULD NOT DUPLICATE.  INSPECTED ANTI-ICE SYSTEM - NO FAULTS FOUND.
